Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Frequent UTIs. Fatigue, severe pain, tingly sensation all over, feeling of passing out. History of hernia surgery and severe pain in lower abdomen. Suggestions?

I had hernia surgery 30 years ago on my rt lower abdomen which has been very painful. I have had every test and they come back fine. My answer from the doc is its only scar tissue and I need to deal with it. Well I also get frequent uti's. Went to the Urologist that my doctor recommended but I wasn't impressed with him. He said I might get them just because of the anatomy of a female body. I'm always extremely tired and have to lay down because the pain gets so bad that I get tingly sensation all over like my hands and in my head and see floaters like I'm going to pass out. I'm on my feet all day. I can't sit or stand for long periods of time. I don't know what my next step should be.
Asked On : Fri, 29 Mar 2013
Answers:  2 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

We tend to associate things with the recent past - ‘Post hoc ergo propter hoc’ – meaning "after this, therefore because of this" / this is not true most of the times! It may have nothing to do with the past surgery...It should be investigated like any other cause of pain.
Get a Gynaecological examination / Get a CT scan of abdomen and Pelvis / MRI of Lumbar spine - irritation of nerve root at the spine level...
Try Non Steroidal Anti Inflammatory Drugs like ibuprofen / may try Gabapentin and/or antidepressants - they raise the pain threshold...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 4 May 2013
I find this answer helpful
Geriatrics Specialist Dr. Surendiran Gaj's  Response
Hi there,
Thanks for writing to us,
First rule out the cause of your right side lower abdominal is advisable to do an ultrasound abdomen and find out the cause.
as your doctors said , it might be due to UTI,s it is simple to treat. But I wont give you exact diagnosis without probing leading questions from you, as your history wont help me to know more about the condition.
If you are experiencing the problems getting worsening it is advisable to have examination from your nearest GP.
Take care.
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor